Top answers from doctors based on your search:
Disclaimer

i was no 3mnths injection now change to 2mnths but am still bleeding

A 34-year-old female asked:
Dr. Stuart Hickerson
32 years experience Family Medicine
Bleeding: It should be OK to give things another two weeks to see if bleeding resolves. If not I would recommend getting checked.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 26-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Yes: Aleve should be fine. However, it is very unusual to have inability to bend arm after a blood draw. Would recommend medical assessment if you have ac ... Read More
A 26-year-old female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Need to examine: You should not have pain or other symptoms at 11 days after blood draw. You should contact the doctor/clinic where you had blood drawn and if need be ... Read More
A 22-year-old female asked:
Dr. Steven Pretorius
Specializes in Legal Medicine
Irregular menses: No lasting effects if you stop. Possibly only further irregular menses until your cycle stabilizes. And potential pregnancy of course!
A 45-year-old female asked:
Dr. John Berryman
54 years experience Obstetrics and Gynecology
Mirena IUD ?'s: "Two and one half years" without bleeding may be due to both the Mirena (contains progestins which can inhibit ovulation) and/or long cycles w/o ovul ... Read More
1
1 thank
A 45-year-old female asked:
Dr. Roger Duvivier
47 years experience Obstetrics and Gynecology
A few possibilities: Most possibilities are not likely cause for alarm; they include perimenopausal changes in your ovarian-pituitary hormones or some local changes in you ... Read More
1
1 thank
A 60-year-old male asked:
Dr. Robert Kwok
33 years experience Pediatrics
Time to see doctor: A month is a long time. We adult humans start off with only 10 pints (5 liters) of blood. With rapid bleeding, it'll be all gone before we know it. Wi ... Read More
A female asked:
Dr. Ron Eaker
Dr. Ron Eaker answered
Specializes in Obstetrics and Gynecology
Yes: Irregular bleeding in the first 3 months of Depo is very common. Most women will see this decrease or stop after the second shot. It doesn't mean it ... Read More
A 37-year-old female asked:
Dr. Collin Smikle
36 years experience Obstetrics and Gynecology
Blood clot: If there is a subchorionic hematoma there, it would be best to get the anti-d injection to reduce any risk of exposure. The chance is small since muc ... Read More
1
1 thank
A 30-year-old female asked:
Dr. Brad Douglas
24 years experience Obstetrics and Gynecology
See below: This is fairly typical for the injectable.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month